Asymptotic expansion for harmonic functions in the half-space with a pressurized cavity

Andrea Aspri, Elena Beretta, Corrado Mascia

    Research output: Contribution to journalArticle

    Abstract

    In this paper, we address a simplified version of a problem arising from volcanology. Specifically, as a reduced form of the boundary value problem for the LamÃ

    Original languageEnglish (US)
    Pages (from-to)2415-2430
    Number of pages16
    JournalMathematical Methods in the Applied Sciences
    Volume39
    Issue number10
    DOIs
    StatePublished - Jul 1 2016

    Fingerprint

    Harmonic functions
    Harmonic Functions
    Half-space
    Boundary value problems
    Asymptotic Expansion
    Cavity
    Boundary Value Problem
    Form

    Keywords

    • asymptotic expansions
    • harmonic functions in the half-space
    • single and double layer potentials

    ASJC Scopus subject areas

    • Mathematics(all)
    • Engineering(all)

    Cite this

    Asymptotic expansion for harmonic functions in the half-space with a pressurized cavity. / Aspri, Andrea; Beretta, Elena; Mascia, Corrado.

    In: Mathematical Methods in the Applied Sciences, Vol. 39, No. 10, 01.07.2016, p. 2415-2430.

    Research output: Contribution to journalArticle

    Aspri, Andrea ; Beretta, Elena ; Mascia, Corrado. / Asymptotic expansion for harmonic functions in the half-space with a pressurized cavity. In: Mathematical Methods in the Applied Sciences. 2016 ; Vol. 39, No. 10. pp. 2415-2430.
    @article{30040bf830374d71bd4fb58c785f2431,
    title = "Asymptotic expansion for harmonic functions in the half-space with a pressurized cavity",
    abstract = "In this paper, we address a simplified version of a problem arising from volcanology. Specifically, as a reduced form of the boundary value problem for the Lam{\~A}",
    keywords = "asymptotic expansions, harmonic functions in the half-space, single and double layer potentials",
    author = "Andrea Aspri and Elena Beretta and Corrado Mascia",
    year = "2016",
    month = "7",
    day = "1",
    doi = "10.1002/mma.3648",
    language = "English (US)",
    volume = "39",
    pages = "2415--2430",
    journal = "Mathematical Methods in the Applied Sciences",
    issn = "0170-4214",
    publisher = "John Wiley and Sons Ltd",
    number = "10",

    }

    TY - JOUR

    T1 - Asymptotic expansion for harmonic functions in the half-space with a pressurized cavity

    AU - Aspri, Andrea

    AU - Beretta, Elena

    AU - Mascia, Corrado

    PY - 2016/7/1

    Y1 - 2016/7/1

    N2 - In this paper, we address a simplified version of a problem arising from volcanology. Specifically, as a reduced form of the boundary value problem for the LamÃ

    AB - In this paper, we address a simplified version of a problem arising from volcanology. Specifically, as a reduced form of the boundary value problem for the LamÃ

    KW - asymptotic expansions

    KW - harmonic functions in the half-space

    KW - single and double layer potentials

    UR - http://www.scopus.com/inward/record.url?scp=84958719333&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84958719333&partnerID=8YFLogxK

    U2 - 10.1002/mma.3648

    DO - 10.1002/mma.3648

    M3 - Article

    VL - 39

    SP - 2415

    EP - 2430

    JO - Mathematical Methods in the Applied Sciences

    JF - Mathematical Methods in the Applied Sciences

    SN - 0170-4214

    IS - 10

    ER -